# SDR CA131125004

- Difficulty date: July 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,839 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 19006713405
- Condition: Cracked
- Location: Nr 2 Precooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PROCESS OF REPLACING NR 2 ENGINE PRECOOLER, PRECOOLER DUCT WAS REMOVED FOR SEAL CHANGE.  DUCT WAS INSPECTED.  CRACKS FOUND ON THE DUCT IN 3 LOCATIONS.
